Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Victor P. Snaith
Title: Galois module structure
Additional book information: Fields Institute Monographs, vol. 2, American Mathematical Society, Providence, RI, 1994, vii+207 pp., $70.00, ISBN 0-8218-0264-X

References [Enhancements On Off] (What's this?)

  • [BB] D. Burns, N. Byott, L-functions and Galois modules, in: L-functions and arithmetic (J. Coates, M. J. Taylor, eds.), Cambridge University Press, 1991, pp. 75-139. MR 92d:11124
  • [BF1] D. Burns, M. Flach, Motivic L-functions and Galois module structures, Math. Ann. 305 (1996), 65-102. CMP 96:11
  • [BF2] D. Burns, M. Flach, On Galois structure invariants associated to Tate motives (to appear).
  • [C1] T. Chinburg, On the Galois structure of algebraic integers and $S$-units, Invent. Math. 74 (1983), 321-349. MR 86c:11096
  • [C2] T. Chinburg, Exact sequences and Galois module structure, Ann. Math. vol 121 (1985), 351-376. MR 86j:11115
  • [CKPS1] T. Chinburg, M. Kolster, G. Pappas, V. Snaith, Galois structure of K-groups of rings of integers, C. R. Acad. Sci. Paris 320 (1995), 1435-1440. MR 96d:19010
  • [CKPS2] T. Chinburg, M. Kolster, G. Pappas, V. Snaith, Galois structure of K-groups of rings on integers (to appear).
  • [F1] A. Fröhlich, Galois module structure of algebraic integers, Springer-Verlag, 1983. MR 85h:11067
  • [F2] A. Fröhlich, Classgroups and Hermitian modules, Birkhäuser, 1984. MR 86g:11064
  • [H] D. Holland, Additive Galois module structure and Chinburg's Invariant, J. reine agnew. Math. 425 (1992), 193-218. MR 93e:11136
  • [K] B. Kahn, Descente Galoisienne et $K_{2}$ des corps de nombres, K-theory 7 (1993), 55-100. MR 94i:11094
  • [Ki1] S. Kim, A generalisation of Fröhlich's conjecture to wildly ramified quaternion extensions of $\mathbb{Q}$, Ill. J. Math. 35 (1991), 158-189. MR 91i:11159
  • [Ki2] S. Kim, The root number class and Chinburg's second invariant, J. Alg. 153 (1992), 133-202. MR 93m:11117
  • [N] E. Nöether, Normalbasis bei Körpen ohne höhere Verzweigung, J. reine agnew. Math. 167 (1932), 147-152.
  • [Sn] V. P. Snaith, Explicit Brauer Induction, Cambridge University Press, 1994. MR 96e:20012
  • [T] M. J. Tayor, On Fröhlich's conjecture for rings of integers of tame extensions, Invent. Math. 63 (1981), 41-79. MR 82g:12008

Review Information:

Reviewer: A. Agboola
Affiliation: University of California, Santa Barbara
Email: agboola@math.ucsb.edu
Journal: Bull. Amer. Math. Soc. 35 (1998), 249-252
MSC (1991): Primary 11R04, 11R33, 11R37; Secondary 11R70, 19F99
DOI: https://doi.org/10.1090/S0273-0979-98-00753-8
Review copyright: © Copyright 1998 American Mathematical Society
American Mathematical Society